# SDR AALA202106239002

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 21,472 hours, 6,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR DAMPER PRESSURE LOW. SERVICED DAMPER PER AMM 52-22-00-410-001.
